Quotation Böhm, Walter. 2010. Lattice path counting and the theory of queues. Journal of Statistical Planning and Inference 140 (8): 2168-2183.




In this paper we will show how recent advances in the combinatorics of lattice paths can be applied to solve interesting and nontrivial problems in the theory of queues. The problems we discuss range from classical ones like Ma/Mb/1 systems to open tandem systems with and without global blocking and to queueing models that are related to random walks in a quarter plane like the Flatto-Hahn model or systems with preemptive priorities.


Press 'enter' for creating the tag

Publication's profile

Status of publication Published
Affiliation WU
Type of publication Journal article
Journal Journal of Statistical Planning and Inference
Citation Index SCI
WU-Journal-Rating new FIN-A
Language English
Title Lattice path counting and the theory of queues
Volume 140
Number 8
Year 2010
Page from 2168
Page to 2183
URL http://www.sciencedirect.com/science?_ob=ArticleURL&_udi=B6V0M-4Y6J3VF-6&_user=464393&_coverDate=08%2F31%2F2010&_rdoc=1&_fmt=high&_orig=search&_origin=search&_sort=d&_docanchor=&view=c&_searchStrId=1582107859&_rerunOrigin=google&_acct=C000022138&_version=1&_urlVersion=0&_userid=464393&md5=2864eb5a51ce38f9bfedaca9bcf24ab0&searchtype=a


Böhm, Walter (Details)
Institute for Statistics and Mathematics IN (Details)
Research Institute for Computational Methods FI (Details)
Google Scholar: Search